Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 735916, 8 pages
http://dx.doi.org/10.1155/2013/735916
Research Article

Smoothing Techniques and Augmented Lagrangian Method for Recourse Problem of Two-Stage Stochastic Linear Programming

Department of Applied Mathematics, Faculty of Mathematical Sciences, University of Guilan, P.O. Box 416351914 Rasht, Iran

Received 1 February 2013; Accepted 22 April 2013

Academic Editor: Neal N. Xiong

Copyright © 2013 Saeed Ketabchi and Malihe Behboodi-Kahoo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. R. Birge and F. Louveaux, Introduction to Stochastic Programming, Springer Series in Operations Research, Springer, New York, NY, USA, 1997. View at Zentralblatt MATH · View at MathSciNet
  2. G. B. Dantzig, “Linear programming under uncertainty,” Management Science. Journal of the Institute of Management Science. Application and Theory Series, vol. 1, pp. 197–206, 1955. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J. L. Higle and S. Sen, “Stochastic decomposition: an algorithm for two-stage linear programs with recourse,” Mathematics of Operations Research, vol. 16, no. 3, pp. 650–669, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. P. Kall and S. W. Wallace, Stochastic Programming, John Wiley & Sons, Chichester, UK, 1994. View at Zentralblatt MATH · View at MathSciNet
  5. S. A. Tarim and I. A. Miguel, “A hybrid benders' decomposition method for solving stochastic constraint programs with linear recourse,” in Recent Advances in Constraints, vol. 3978 of Lecture Notes in Computer Science, pp. 133–148, Springer, Berlin, Germany, 2006. View at Google Scholar
  6. J. R. Birge, X. Chen, L. Qi, and Z. Wei, “A stochastic Newton method for stochastic quadratic programs with recourse,” Tech. Rep., Department of Industrial and Operations Engineering, University of Michigan, Ann Arbor, Mich, USA, 1994. View at Google Scholar
  7. X. Chen, “A parallel BFGS-SQP method for stochastic linear programs,” in World Scientific, pp. 67–74, World Scientific, River Edge, NJ, USA, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. X. Chen, “Newton-type methods for stochastic programming,” Mathematical and Computer Modelling, vol. 31, no. 10–12, pp. 89–98, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. X. J. Chen, L. Q. Qi, and R. S. Womersley, “Newton's method for quadratic stochastic programs with recourse,” Journal of Computational and Applied Mathematics, vol. 60, no. 1-2, pp. 29–46, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. X. Chen and R. S. Womersley, “A parallel inexact Newton method for stochastic programs with recourse,” Annals of Operations Research, vol. 64, pp. 113–141, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. X. Chen and R. S. Womersley, “Random test problems and parallel methods for quadratic programs and quadratic stochastic programs,” Optimization Methods and Software, vol. 13, no. 4, pp. 275–306, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. X. Chen and Y. Ye, “On homotopy-smoothing methods for box-constrained variational inequalities,” SIAM Journal on Control and Optimization, vol. 37, no. 2, pp. 589–616, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. Y.-J. Lee and O. L. Mangasarian, “SSVM: a smooth support vector machine for classification,” Computational Optimization and Applications. An International Journal, vol. 20, no. 1, pp. 5–22, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. C. Kanzow, H. Qi, and L. Qi, “On the minimum norm solution of linear programs,” Journal of Optimization Theory and Applications, vol. 116, no. 2, pp. 333–345, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. O. L. Mangasarian, “A Newton method for linear programming,” Journal of Optimization Theory and Applications, vol. 121, no. 1, pp. 1–18, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. R. T. Rockafellar, Convex Analysis, Princeton University Press, Princeton, NJ, USA, 1970. View at MathSciNet
  17. Yu. G. Evtushenko, A. I. Golikov, and N. Mollaverdy, “Augmented Lagrangian method for large-scale linear programming problems,” Optimization Methods & Software, vol. 20, no. 4-5, pp. 515–524, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. C. H. Chen and O. L. Mangasarian, “Smoothing methods for convex inequalities and linear complementarity problems,” Mathematical Programming, vol. 71, no. 1, pp. 51–69, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. C. Chen and O. L. Mangasarian, “A class of smoothing functions for nonlinear and mixed complementarity problems,” Computational Optimization and Applications. An International Journal, vol. 5, no. 2, pp. 97–138, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. X. Chen, L. Qi, and D. Sun, “Global and superlinear convergence of the smoothing Newton method and its application to general box constrained variational inequalities,” Mathematics of Computation, vol. 67, no. 222, pp. 519–540, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet